# SDR AU510001722

- Difficulty date: September 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: EAL4
- Condition: Misrouted
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT LOWER ELEVATOR CONTROL CABLE INCORRECTLY ROUTED AT FUSELAGE FRAME LOCATED AT BS 1138.  CABLE IS ROUTED OVER FRAME INSTEAD OF THROUGH LIGHTENEING HOLE.  CABLE HAS CAUSED DAMAGE TO FRAME.
